Toggle Main Menu Toggle Search

Open Access padlockePrints

Rates of decay in the classical Katznelson-Tzafriri theorem

Lookup NU author(s): Dr David SeifertORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Magnes Press, 2016.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Seifert D

Publication type: Article

Publication status: Published

Journal: Journal d'Analyse Mathématique

Year: 2016

Volume: 130

Issue: 1

Pages: 329-354

Print publication date: 01/11/2016

Online publication date: 22/11/2016

Acceptance date: 02/03/2014

Date deposited: 14/10/2019

ISSN (print): 0021-7670

ISSN (electronic): 1565-8538

Publisher: Magnes Press


DOI: 10.1007/s11854-016-0039-3


Altmetrics provided by Altmetric